| Model Number |
VH-1111 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that 7mm extended length endoscope was reported as having a cloudy lens and being old.No patient harm.The issue occured in sterile process department.
Additional Manufacturer Narrative
(b)(4).The device was not returned to maquet cardiac surgery for investigation; therefore, no evaluation could be performed.It is not possible to confirm the reported complaint.Reported serial # (b)(6).A lot history search is not applicable because this is a reusable, oem device.Due to the age of the device, a c of c is not readily available on-site.